# SDR QXEA0201822

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,347 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- RETURNED TO FIELD DUE TO RUDDER PRESSURE, RUDDER FULL PRESSURE AND NR 1 RUDDER HYDRAULIC CAUTION LIGHTS ILLUMINATED AFTER TAKEOFF.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED, CLEANED AND RESECURED CANNON PLUGS FOR NR 1 & 2 RUDDER PRESSURE REGULATOR SOLENOID VALVE AND NR 1 & 2 RUDDER ACTUATOR ISOLATION SOLENOID VALVE.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
